# SDR YENA20160208106

- Difficulty date: February 8, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 38,618 hours, 13,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 053015
- Condition: No Test
- Location: Emergency Lights
- Part time: 38,618 hours, 13,487 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LT EMERGENCY LIGHT BATTERY FAILED CAP TEST.   REPLACED BATTERY FIN 10WL IAW AMM 33-50-00, GROUND CHECKS OK.
